# SDR JIKA2014111301

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N4087J
- Make and model: Piper PA-31-350
- Aircraft serial: 318152128
- Aircraft time: 18,914 hours, 22,906 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT WHEN PILOT SELECTED WINDSHIELD HEAT ON, PILOT COULD SMELL & SEE SMOKE AFTER APPROX A MINUTE.  PILOT TURNED OFF WINDSHIELD HEAT & SMOKE DISSIPATED.  PILOT PROCEEDED & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEAL LOOSE WIRE CONNECTION AT WINDSHIELD, SECURED WIRE CONNECTION & OPERATIONAL CHECKS OF WINDSHIELD HEAT WERE NORMAL.
